# SDR SWAA2025121652139

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 29,191 hours, 14,489 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY FIRE- SMOKE WARNING SOUNDED ONCE INTERMITTENTLY ON CAPTAIN`S SIDE OF ACFT.  PAX WAS IN LAVATORY BUT NO EVIDENCE OF SMOKING.  R & R THE LAVATORY SMOKE DETECTOR IAW AMM 26-14-01.  OPS CHKD GOOD.
